# SDR SWAA2015042438933

- Difficulty date: February 28, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 38,544 hours, 25,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Part number: 591130150
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE BEHIND NR 1 FLAP HINGE FASTENER BROKEN.  R & R FASTENER IAW EA.
